mental-health-icon
Ocd disrorder
Iam using tablets suggested by Dr vadlamani naresh they are good but when I'm using those tablets I'm suffering from sleep and drowsiness throughout the day.iam not able to do any work due to this.tablets are divalgrence 1gm, quticad 50 mg,bionitas 4 mg daily to times.
129 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It is better you consult your doctor back again and get the dose of medication adjusted. Some of the side effects can be reduced by other medicines or by adjusting the dose. The medicines you are taking does not seem to be for OCD rather medicines for bpad.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.